MMN-1996

A study of a special kind of N-fixed point equation system and applications

  • Yongfu Su, Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China, tjsuyongfu@163.com
  • Yinglin Luo, Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China, luoyinglink@163.com
  • Adrian Petrusel, Department of Mathematics, Babes-Bolyai University Cluj-Napoca, Kogalniceanu Str. No. 1, 400084, Cluj-Napoca, Romania and Academy of Romanian Scientists, Bucharest, Romania, petrusel@math.ubbcluj.ro
  • Jen-Chih Yao, Research Center for Interneural Computing, China Medical University Hospital, China Medical University, Taichung, Taiwan and Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung, Taiwan, yaojc@mail.cmu.edu.tw

Abstract

The purpose of this paper is to study a system of $N$-fixed point equations in metric spaces. The existence and uniqueness of solution and an iterative algorithm for approximating the solution are studied. This system of fixed point equations is an extension of the classical of fixed point equation $x=Tx$. The results of this paper improve several important works recently published in the literature.


Vol. 22 (2021), No. 1, pp. 443-455
DOI: 10.18514/MMN.2021.1996


Download: MMN-1996